North Dakota, 2014

Blizzard in North Dakota, March 31, 2014

March 31, 2014 · NWS BIS · 26 events in 26 counties and zones

A winter storm moving out of the Rockies into the central plains brought heavy snow to southwestern and much of central North Dakota March 30th and 31st. Anywhere from 5 inches up to a foot of snow was observed.

Where it happened

Every event with a place to put it; 23 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BIS wrote it up.

A winter storm moving out of the Rockies into the central plains brought heavy snow to southwestern and much of central North Dakota March 30th and 31st. Anywhere from 5 inches up to a foot of snow was observed. As low pressure continued to lift northeast into the upper Mississippi Valley, strong northerly winds developed across the region, with peak gusts recorded around 55 miles per hour at some locations. Combined with the fresh loose snow and continued falling snow, blizzard conditions were observed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before the first event at Mar 31, 12:22 AM CST, 38 minutes earlier.

Area forecast discussion, Mar 31, 12:22 AM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
122 AM CDT MON MAR 31 2014

.UPDATE...
ISSUED AT 122 AM CDT MON MAR 31 2014

THE COUNTIES THAT WERE PREVIOUSLY IN THE WINTER STORM WARNING HAVE
BEEN UPGRADED TO A BLIZZARD WARNING. THE DRY SLOT ACROSS THE FAR
SOUTH CENTRAL AND JAMES RIVER VALLEY IS LIKELY TO REMAIN IN PLACE
AT LEAST THROUGH 10-12 UTC FOLLOWING THE 04/05 UTC RAP AND HRRR.
GIVEN THE IMPACTS OF THE DRY SLOT AND THUS A SLIGHTLY SLOWER
EASTWARD PROGRESSION OF THE BAND EXPECTED INTO MONDAY...SNOWFALL
ACCUMULATIONS HAVE BEEN INCREASED SOUTHWEST...SOUTH CENTRAL AND
INTO THE UPPER JAMES RIVER VALLEY...AND DECREASED FOR THE JAMES
RIVER VALLEY FOR JAMESTOWN SOUTH. SEE THE LATEST WSW STATEMENT FOR
DETAILS.

UPDATE ISSUED AT 1007 PM CDT SUN MAR 30 2014

AGAIN NO SIGNIFICANT UPDATES THIS EVENING. ONLY SOME MINOR
ADJUSTMENTS TO LOWER POPS ACROSS THE FAR SOUTH CENTRAL FOR A
COUPLE HOURS LATE THIS EVENING.

ALREADY REPORTS OF UP TO 4 INCHES OF SNOW ACROSS THE FAR WEST IN
BILLINGS AND GOLDEN VALLEY COUNTIES. VERY STRONG FORCING IS POISED
TO MOVE INTO WESTERN NORTH DAKOTA IN THE NEXT FEW HOURS. THIS WILL
COMBINE WITH STRONG COLD ADVECTION DROPPING SOUTH AND PRODUCE SNOW
AMOUNTS OF AROUND AN INCH PER HOUR FROM AROUND BISMARCK WEST TO
THE MONTANA BORDER. THIS AREA WILL CONTINUE TO WORD EASTWARD
OVERNIGHT...INCREASING SNOW AMOUNTS INTO CENTRAL AND EASTERN NORTH
DAKOTA LATE TONIGHT. WILL FRESHEN UP AND SEND OUT TEXT PRODUCTS
SHORTLY.

UPDATE ISSUED AT 726 PM CDT SUN MAR 30 2014

NO SIGNIFICANT UPDATES TO THE EARLY EVENING FORECAST OTHER THAN
POPULATING WITH THE LATEST SENSIBLE WEATHER OBSERVATIONS. LIGHT
RAIN IS CHANGING TO LIGHT SNOW OVER WESTERN NORTH DAKOTA AT THIS
TIME...WITH LIGHT RAIN MOVING INTO CENTRAL NORTH DAKOTA. EXPECT
AREAL COVERAGE TO CONTINUE TO INCREASE AS WE GO THROUGH THE
EVENING. NO CHANGES TO CURRENT HEADLINES.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 440 PM CDT SUN MAR 30 2014

HAVE ADJUSTED THE SHORT TERM PERIOD TO TAKE THE STORM TO ITS
FINISH.

MODELS ARE ALL LEANING CLOSER TO THE ECMWF SOLUTION. THIS BRINGS
THE SYSTEM FARTHER NORTH THAN EARLIER EXPECTED AND WITH STRONGER
DYNAMICS OVER THE FORECAST AREA FOR HIGHER SNOW AMOUNTS...AND
STRONGER WIND IN A TIGHTER GRADIENT.

WILL EXPECT THIS TO BE A DANGEROUS STORM WITH VERY SIGNIFICANT
IMPACTS TO TRAVEL...COMMERCE...AND PUBLIC SAFETY...FOR THOSE
AREAS IN THE BLIZZARD WARNING...BASICALLY THE SOUTHERN HALF OF
THE FORECAST AREA.

THROUGH THE DAY HAVE EXPANDED THE BLIZZARD WARNING TO THE
SOUTHWEST...AND THE WINTER STORM WARNING AND WINTER WEATHER
ADVISORY TO THE NORTHEAST.

RAIN IN THE SOUTHWEST WILL CHANGE TO SNOW AFTER 10 PM CDT AND
SPREAD NORTHEAST. BY DAYBREAK ALL AREAS SHOULD BE SNOWING WITH
INCREASING WIND.

STORM IS SLOWER TO WIND DOWN. BY MONDAY AFTERNOON SNOW ENDS IN THE
NORTHWEST. IT SHOULD BE OUT OF THE FORECAST AREA...JAMESTOWN...
SHORTLY AFTER MIDNIGHT MONDAY NIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 440 PM CDT SUN
MAR 30 2014

TUESDAY WILL BE A QUIETER DAY BEHIND MONDAYS DEPARTING WINTER STORM
AS A ZONAL FLOW DEVELOPS. A WEAK SHORTWAVE IS FORECAST TO SLIDE
THROUGH SOUTHWESTERN NORTH DAKOTA. THIS COULD PRODUCE A LITTLE LIGHT
SNOW IN THE SOUTHWEST AND HAVE MAINTAINED THIS IN THE GRIDDED DATA.
ANOTHER SOUTHWEST LOW WILL TAKE SHAPE AND BEGIN TO LIFT INTO THE
CENTRAL/NORTHERN HIGH PLAINS BY MID TO LATE WEEK. UNCERTAINTY WITH
THE TRACK OF SYSTEM AS THE GFS KEEPS THIS SYSTEM MAINLY SOUTH OF
NORTH DAKOTA. THE ECMWF/GEM SHIFT THE INCOMING UPPER LOW CLOSER TO
NORTH DAKOTA AND HAVE A GREATER AREAL COVERAGE OF SNOW THURSDAY
NIGHT INTO FRIDAY. WILL NOT DEVIATE FROM THE ALLBLEND AT THIS TIME
WHICH CAPTURES A CHANCE OF SNOW WEDNESDAY THROUGH FRIDAY. WILL
CONTINUE TO MONITOR THIS SCENARIO. ALTHOUGH NOT EXPECTING ANY
SIGNIFICANT STORMS OVER THE WEEKEND...THERE ARE A COUPLE OF
DISTURBANCES THAT ARE FORECAST TO SLIDE THROUGH BUT NOTHING
SIGNIFICANT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 122 AM CDT MON MAR 31 2014

A STRONG STORM SYSTEM WILL IMPACT ALL OF WESTERN AND CENTRAL NORTH
DAKOTA WITH WIDESPREAD IFR-VLIFR CONDITIONS IN SNOW AND BLOWING
SNOW. KISN AND KMOT WILL EXPERIENCE THE LEAST IMPACTS WITH LESS
WINDS...AND REMAINING NORTH OF THE HEAVIEST SNOW. KDIK...KBIS AND
KJMS WILL EXPERIENCE THE GREATEST IMPACTS WITH EXTENDED PERIODS OF
IFR-LIFR CONDITIONS IN SNOW AND BLOWING SNOW. CONDITIONS WILL
IMPROVE FROM WEST TO EAST MONDAY WITH KJMS REMAINING IN BLIZZARD
CONDITIONS INTO EARLY MONDAY EVENING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
BLIZZARD WARNING UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR
NDZ013-019>022-034-035-042-045-046.

BLIZZARD WARNING UNTIL 4 PM CDT /3 PM MDT/ THIS AFTERNOON FOR
NDZ018-031>033-040-041-043-044.

WINTER WEATHER ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR NDZ010-
017.

WINTER WEATHER ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ005-
011-012.

BLIZZARD WARNING UNTIL 1 AM CDT TUESDAY FOR NDZ023-025-036-037-
047-048-050-051.

&&

UPDATE...AYD
SHORT TERM...JPM
LONG TERM...KS
AVIATION...AYD
Hazardous weather outlook, Mar 30, 11:04 PM CST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1204 AM CDT MON MAR 31 2014

NDZ001>004-009-010515-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-
1204 AM CDT MON MAR 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

LIGHT SNOW WILL DEVELOP TONIGHT ACROSS FAR NORTHERN NORTH DAKOTA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LIGHT SNOW WILL CONTINUE ON MONDAY. ONE TO TWO INCHES OF SNOW IS
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ005-010-011-017-010515-
ROLETTE-MOUNTRAIL-WARD-MCKENZIE-
1204 AM CDT MON MAR 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY REMAINS IN EFFECT TONIGHT THROUGH
MONDAY AFTERNOON. SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH MONDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

REPORT SNOW AMOUNTS AND STORM IMPACTS TO THE NATIONAL WEATHER
SERVICE IN BISMARCK AT 701-223-4582 OR POST THEM TO OUR SOCIAL
MEDIA PAGES.

NDZ013-018>023-025-031>037-040>048-050-051-010515-
PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
1204 AM CDT MON MAR 31 2014 /1104 PM MDT SUN MAR 30 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A BLIZZARD WARNING REMAINS IN EFFECT TONIGHT THROUGH MONDAY. SEE
WWW.WEATHER.GOV/BIS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A BLIZZARD WARNING REMAINS IN EFFECT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

REPORT SNOW AMOUNTS AND STORM IMPACTS TO THE NATIONAL WEATHER
SERVICE IN BISMARCK AT 701-223-4582 OR POST THEM TO OUR SOCIAL
MEDIA PAGES.

NDZ012-010515-
MCHENRY-
1204 AM CDT MON MAR 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

A FLOOD WARNING REMAINS IN EFFECT FOR THE SOURIS RIVER NEAR TOWNER.
DETAILS AT WWW.WEATHER.GOV/BIS.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT TONIGHT THROUGH EARLY
MONDAY EVENING. SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH EARLY MONDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

REPORT SNOW AMOUNTS AND STORM IMPACTS TO THE NATIONAL WEATHER
SERVICE IN BISMARCK AT 701-223-4582 OR POST THEM TO OUR SOCIAL
MEDIA PAGES.

AYD

In the hours before

Local storm report, Mar 30, 8:40 PM CST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
940 PM CDT SUN MAR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     SNOW             CROSBY                  48.91N 103.30W
03/30/2014  M1.0 INCH        DIVIDE             ND   CO-OP OBSERVER

            CO-OP SNOWFALL REPORT

&&

AC
Local storm report, Mar 30, 9:28 PM CST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1028 PM CDT SUN MAR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     SNOW             10 E BEACH              46.92N 103.79W
03/30/2014  E4.0 INCH        GOLDEN VALLEY      ND   LAW ENFORCEMENT

            DEPUTY REPORTED 4 INCHES OF SNOW ON GROUND AND 4 TO 5
            INCHES OF SLUSH ON THE ROADWAY.

&&

HAMILTON

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

26 blizzard. Local standard time, as filed.

Blizzard, Bowman

When
March 31, 1:00 AM CST to 1:00 PM CST
Where
Bowman forecast zone
Reported by
Mesonet
Coordinates
46.113, -103.521 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Adams

When
March 31, 1:00 AM CST to 1:00 PM CST
Where
Adams forecast zone
Reported by
Mesonet
Coordinates
46.097, -102.528 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Slope

When
March 31, 1:00 AM CST to 1:00 PM CST
Where
Slope forecast zone
Reported by
Mesonet
Coordinates
46.447, -103.460 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Stark

When
March 31, 1:00 AM CST to 1:00 PM CST
Where
Stark forecast zone
Reported by
Mesonet
Coordinates
46.811, -102.655 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Hettinger

When
March 31, 1:00 AM CST to 1:00 PM CST
Where
Hettinger forecast zone
Reported by
Mesonet
Coordinates
46.433, -102.460 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Golden Valley

When
March 31, 1:00 AM CST to 10:00 AM CST
Where
Golden Valley forecast zone
Reported by
Mesonet
Coordinates
46.940, -103.847 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Billings

When
March 31, 1:00 AM CST to 10:00 AM CST
Where
Billings forecast zone
Reported by
Mesonet
Coordinates
47.023, -103.376 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Dunn

When
March 31, 1:00 AM CST to 12:00 PM CST
Where
Dunn forecast zone
Reported by
Mesonet
Coordinates
47.357, -102.618 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Burleigh

When
March 31, 5:00 AM CST to 4:00 PM CST
Where
Burleigh forecast zone
Reported by
Mesonet
Coordinates
46.977, -100.469 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Morton

When
March 31, 5:00 AM CST to 4:00 PM CST
Where
Morton forecast zone
Reported by
Mesonet

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Grant

When
March 31, 5:00 AM CST to 4:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
46.358, -101.640 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Emmons

When
March 31, 5:00 AM CST to 4:00 PM CST
Where
Emmons forecast zone
Reported by
Mesonet
Coordinates
46.285, -100.239 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Sioux

When
March 31, 5:00 AM CST to 4:00 PM CST
Where
Sioux forecast zone
Reported by
Mesonet

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, McLean

When
March 31, 5:00 AM CST to 4:00 PM CST
Where
McLean forecast zone
Reported by
Mesonet

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Mercer

When
March 31, 5:00 AM CST to 4:00 PM CST
Where
Mercer forecast zone
Reported by
Mesonet
Coordinates
47.309, -101.831 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Oliver

When
March 31, 5:00 AM CST to 4:00 PM CST
Where
Oliver forecast zone
Reported by
Mesonet
Coordinates
47.115, -101.340 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Sheridan

When
March 31, 5:00 AM CST to 4:00 PM CST
Where
Sheridan forecast zone
Reported by
Mesonet
Coordinates
47.575, -100.346 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Pierce

When
March 31, 5:00 AM CST to 4:00 PM CST
Where
Pierce forecast zone
Reported by
Mesonet
Coordinates
48.250, -99.972 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Wells

When
March 31, 7:00 AM CST to 7:00 PM CST
Where
Wells forecast zone
Reported by
Mesonet
Coordinates
47.588, -99.661 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Kidder

When
March 31, 7:00 AM CST to 7:00 PM CST
Where
Kidder forecast zone
Reported by
Mesonet
Coordinates
46.980, -99.780 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Logan

When
March 31, 7:00 AM CST to 7:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
46.457, -99.477 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, McIntosh

When
March 31, 7:00 AM CST to 7:00 PM CST
Where
McIntosh forecast zone
Reported by
Mesonet
Coordinates
46.112, -99.441 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Stutsman

When
March 31, 7:00 AM CST to 9:00 PM CST
Where
Stutsman forecast zone
Reported by
Mesonet
Coordinates
46.979, -98.959 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Foster

When
March 31, 7:00 AM CST to 9:00 PM CST
Where
Foster forecast zone
Reported by
Mesonet
Coordinates
47.457, -98.883 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, La Moure

When
March 31, 7:00 AM CST to 9:00 PM CST
Where
La Moure forecast zone
Reported by
Mesonet
Coordinates
46.457, -98.535 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

Blizzard, Dickey

When
March 31, 7:00 AM CST to 9:00 PM CST
Where
Dickey forecast zone
Reported by
Mesonet
Coordinates
46.110, -98.505 (the zone’s center; the record gives no point)

Heavy snowfall and strong northerly winds combined to produce a blizzard.

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2014Every state in 2014This day in weather historyWarnings in North Dakota, March 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 505736, 505737, 505738, 505739, 505740, 505741, 505742, 505743, 505744, 505745, 505746, 505747, 505748, 505749, 505750, 505751, 505752, 505753, 505754, 505755, 505756, 505757, 505758, 505759, 505760, 505761.